# SDR UALA2012032601902

- Difficulty date: March 26, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,465 hours, 10,583 cycles
- Engine: Pwa PW4056
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Paint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF AIRCRAFT HAS PAINT CHIPS FLAKING OFF AIRCRAFT SKIN DIRECTLY FWD OF PITOT TUBES AND SEVERAL OTHER AREAS WITHIN RVSM AREA PAINT MISSING AND FLAKING OFF.  REMOVED LOOSE AND FLAKING PAINT AND ALODINE THE BARE METAL.   ACCOMPLISHED PAINT TOUCH.
